# SDR SWAA2023030395233

- Difficulty date: January 25, 2023
- Submitted: March 3, 2023
- Operation: Air carrier
- Aircraft: N955WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36671
- Aircraft time: 38,739 hours, 23,607 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Intercostal
- Condition: Cracked
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON FWD PASSENGER CABIN INTERCOSTAL AT BS 277+14 BL 0.<[01] VERIFIED APPLICABILITY FOR SRM 53-10-51-1A-1. EVALUATED FWD. PASSENGER CABIN INTERCOSTAL AT BS 277+14 BL 0 FOUND INTERCOSTAL TO BE OUT LIMITS PER SRM 53-10-51-1A-1 AND SHOULD BE REPAIR BY REPLACEMENT PER SRM 51-10 -02 PAR. 9.;[02] CERTIFIED CORRECTIVE ACTION 1;[03] VERIFIED CORRECTIVE ACTION #1;[04] REMOVED PASSENGER CABIN INTERCOSTAL AT BS277 - BS 294.5 BL 0 IAW SRM 51-40-02-0G-0;[05] LOCATED AND DRILLED NEW PASSENGER CABIN INTERCOSTAL AT BS277 - BS 294.5 BL 0 IAW SRM 51-40-05-0G-0 AND DWG 141A5400. OK TO INSTALL;[06] CERTIFIED CORRECTIVE ACTIONS 4 AND 5;[07] OK TO INSTALL NEW CABIN INTERCOASTAL..;[08] INSTALLED NEW PASSENGER CABIN INTERCOSTAL AT BS277 - BS 294.5 BL 0 IAW SRM 51-40-02-0G-0 AND DWG 141A5400.;[09] CERTIFIED CORRECTIVE ACTION 8;[10] VERIFIED CORRECTIVE ACTION #8;[11] TASK CARD COMPLETE;[12] VERIFIED MEASUREMENT TABLE AND TASK CARD COMPLETE.
